# SDR ASAA2016110518565

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,788 hours, 3,814 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT A/C PACK LIGHT ILLUMINATED. RESET ON RECALL. ACFT GROUNDED. ACCOMPLISHED B737-900 FIM 21-62 TASK 801. FOUND NR 2 TCV RED FAIL INDICATOR ILLUMINATED. ACCOMPLISHED BITE VERIFY TEST. FAULT CLEARED AND BITE TEST GOOD.
